| Model Number |
379968 |
| Medical Device Problem Codes |
Over-Sensing (1438); Ambient Noise Problem (2877); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This lead shows noise on the near field as well as oor impedance on both pacing and shock.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Combination product: yes, the lead was capped on (b)(6) 2024.Additional report of oversensing received.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.